American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A46) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Scott A. Wolpert. The geometry of the moduli space of Riemann surfaces. Bull. Amer. Math. Soc. 11 (1984) 189-191. MR 741738.
Abstract, references, and article information
View Article: PDF

[2] R. S. Kulkarni. On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions. Bull. Amer. Math. Soc. 2 (1980) 303-305. MR 555267.
Abstract, references, and article information
View Article: PDF

[3] Dennis A. Hejhal. Monodromy groups and Poincaré series. Bull. Amer. Math. Soc. 84 (1978) 339-376. MR 0492237.
Abstract, references, and article information
View Article: PDF

[4] Scott Wolpert. The eigenvalue spectrum as moduli for compact Riemann surfaces. Bull. Amer. Math. Soc. 83 (1977) 1306-1308. MR 0499329.
Abstract, references, and article information
View Article: PDF

[5] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information
View Article: PDF

[6] Aaron Lebowitz. Some degenerations of a compact Riemann surface of genus 4. Bull. Amer. Math. Soc. 81 (1975) 495-499. MR 0372253.
Abstract, references, and article information
View Article: PDF

[7] Lipman Bers. On spaces of Riemann surfaces with nodes. Bull. Amer. Math. Soc. 80 (1974) 1219-1222. MR 0361165.
Abstract, references, and article information
View Article: PDF

[8] Burton Randol. Small eigenvalues of the Laplace operator on compact Riemann surfaces. Bull. Amer. Math. Soc. 80 (1974) 996-1000. MR 0400316.
Abstract, references, and article information
View Article: PDF

[9] Bernard Maskit. Moduli of marked Riemann surfaces. Bull. Amer. Math. Soc. 80 (1974) 773-777. MR 0346149.
Abstract, references, and article information
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1